# SDR RAIA950639

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 8,844 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7061 - RT ENGINE TORQUE LOW.  ADJUSTED RT ENGINE, SIGNAL CONDITIONER SETTING PER GARRETT DSC.  POWER RUNS REVEALED NORMAL OPERATION.  (X)
